Volume 21, issue 3 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
The higher Morita category of $\mathbb{E}_{n}$–algebras

Rune Haugseng

Geometry & Topology 21 (2017) 1631–1730
Abstract

We introduce simple models for associative algebras and bimodules in the context of nonsymmetric –operads, and use these to construct an (,2)–category of associative algebras, bimodules and bimodule homomorphisms in a monoidal –category. By working with –operads over Δn,op we iterate these definitions and generalize our construction to get an (,n+1)–category of En–algebras and iterated bimodules in an En–monoidal –category. Moreover, we show that if C is an En+k–monoidal –category then the (,n+1)–category of En–algebras in C has a natural Ek–monoidal structure. We also identify the mapping (,n)–categories between two En–algebras, which allows us to define interesting nonconnective deloopings of the Brauer space of a commutative ring spectrum.

Keywords
iterated bimodules, \mathbbE_n–algebras, higher Morita category
Mathematical Subject Classification 2010
Primary: 18D50, 55U35
Secondary: 16D20
References
Publication
Received: 18 February 2015
Revised: 7 April 2016
Accepted: 8 May 2016
Published: 10 May 2017
Proposed: Mark Behrens
Seconded: Peter Teichner, Jesper Grodal
Authors
Rune Haugseng
Department of Mathematical Sciences
University of Copenhagen
Universitetsparken 5
DK-2100 København Ø
Denmark
http://sites.google.com/site/runehaugseng